Медицинская библиотека · Journal of clinical microbiology · 2010
Erythema multiforme caused by Treponema pallidum in a young patient with human immunodeficiency virus infection.
Клинический случайСтатьяПеревод пока не подготовлен
Аннотация
Erythema multiforme (EM) is usually caused by drug reactions or virus infection. We report a case of secondary syphilis presenting as EM in an HIV-infected patient, proved by immunohistochemical staining, which is rare in the literature. It is valuable to determine the etiology of EM to optimize treatment.
Для цитирования: Chiang Mei-Chun, Chiang Fu-Chiang, Chang Yun-Ting, Chen Te-Li, Fung Chang-Phone. Erythema multiforme caused by Treponema pallidum in a young patient with human immunodeficiency virus infection.. Journal of clinical microbiology. 2010. DOI: 10.1128/jcm.00075-10.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.